# SDR IPXA3577663

- Difficulty date: March 18, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 27,339 hours, 14,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536152
- Condition: Delaminated
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10, MAIN CABIN DECK FLOOR PANEL 242XJF IS DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
